Spaces of type \(W\), growth of Hermite coefficients, Wigner distribution, and Bargmann transform. (English) Zbl 0749.46027

Summary: In their famous monograph on generalized functions Gelfand and Shilov introduce the function spaces \(W_ M\), \(W^ \Omega\), and \(W^ \Omega_ M\). These spaces consist of \(C^ \infty\)-functions and holomorphic functions, respectively, with growth behaviour specified by suitable convex functions \(M\) and \(\Omega\). In this paper we study the spaces \(W_ M^{M^ \times}\), where \(M^ \times\) denotes Young’s dual function corresponding to \(M\). We characterize the Hermite expansion coefficients of the functions in \(W_ M^{M^ \times}\), their Fourier transforms, Wigner distributions, and Bargmann transforms. In particular, we prove that \(W_ M^{M^ \times}=W_ M\cap W^{M^ \times}\).


46F12 Integral transforms in distribution spaces
46F05 Topological linear spaces of test functions, distributions and ultradistributions
Full Text: DOI


[1] Bargmann, V., On a Hilbert space of analytic functions and an associated integral transform, Part I, Comm. Pure Appl. Math., 14, 187-214 (1961) · Zbl 0107.09102
[2] Bargmann, V., On a Hilbert space of analytic functions and an associated integral transform, Part II, Comm. Pure Appl. Math., 20, 1-101 (1967) · Zbl 0149.09601
[3] Björck, G., Linear partial differential operators and generalized distributions, Ark. Mat., 6, 351-407 (1966) · Zbl 0166.36501
[4] de Bruijn, N. G., A theory of generalized functions, with applications to Wigner distribution and Weyl correspondence, Nieuwe Arch. Wisk. (3), 21, 205-280 (1973) · Zbl 0269.46033
[5] de Bruijn, N. G., Uncertainty principles in Fourier analysis, (Shisha, O., Equalities (1967), Academic Press: Academic Press New York) · Zbl 0082.04202
[6] Claasen, T. A.C. M.; Mecklenbräuker, W. F.G, The Wigner distribution—A tool in time frequency signal analysis. Part I. Continuous time signals, Philips J. Res., 35, 217-250 (1980) · Zbl 0474.94007
[7] Daubechies, I., On the distributions corresponding to bounded operators in the Weyl quantization, Comm. Math. Phys., 75, 229-238 (1980) · Zbl 0451.47059
[8] van Eijndhoven, S. J.L, Functional analytic characterization of the Gelfand-Shilov spaces \(S_α^{β\) · Zbl 0698.46034
[9] van Eijndhoven, S. J.L; de Graaf, J., Trajectory spaces, generalized functions and unbounded operators, (Lecture Notes in Mathematic, Vol. 1162 (1985), Springer-Verlag: Springer-Verlag Berlin/New York) · Zbl 0622.46032
[10] Gelfand, I. M.; Shilov, G. E., Generalized Functions 2 (1968), Academic Press: Academic Press New York · Zbl 0159.18301
[11] Gelfand, I. M.; Shilov, G. E., Generalized Functions 3 (1968), Academic Press: Academic Press New York · Zbl 0159.18301
[12] Goodman, R., Analytic and entire vectors for representations of Lie groups, Trans. Amer. Math. Soc., 143, 55-76 (1969) · Zbl 0189.14102
[13] Groenewold, H. J., On the principles of elementary quantum mechanics, Phys., 21, 405-460 (1946) · Zbl 0060.45002
[14] Zhang, Gong-Zhing, Theory of distributions of \(S\)-type and pansions, Chinese J. Math.(2), 4, 211-221 (1963) · Zbl 0194.15001
[15] Hille, E., Contributions to the theory of Hermitian series, Trans. Amer. Math. Soc., 47, 80-94 (1940) · JFM 66.0348.01
[16] Janssen, A. J.E. M., Positivity of weighted Wigner distributions, SIAM J. Math. Anal., 12, 752-758 (1981) · Zbl 0471.42006
[17] Janssen, A. J.E. M., Bargmann transform, Zak transform and coherent states, J. Math. Phys., 23, 720-731 (1982) · Zbl 0486.46027
[18] Kashpirovskii, A. I., Equality of the spaces \(S_α^{β\) · Zbl 0459.46027
[19] Nelson, E., Analytic vectors, Ann. of Math. (2), 70 (1959) · Zbl 0091.10704
[20] Peetre, J., The Weyl transform and Laguerre polynomials, Mathematiche (Catania), 27, 301-323 (1972) · Zbl 0276.44005
[21] Schempp, W., Radar ambiguity functions, the Heisenberg group and holomorphic theta series, (Proc. Amer. Math. Soc., 92 (1984)), 103-110 · Zbl 0525.43007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.